Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Menstrual cramp feeling after taking concerta tablet - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   Hi
User :   Have a question about concerta, have a call in to my doc but they haven't called me back and I am concerned
User :   I started on it a few days ago and am right now having terrible cramps that feel like menstrual cramps. Should I head to the urgent care since my doctor hasn't called me back yet? or is this normal?
Doctor :   can u describe the cramps to me
User :   definitely exactly like menstrual cramps very low under my hip/pelvis. Like exactly what a period feels like. Not severe, but fairly moderate, and I am 12 days away from my next period being due
Doctor :   any bleeding ?
Doctor :   ok
User :   no
Doctor :   and how often do these cramps come along ?
User :   It's been pretty much all day, a little worse when I walk than when lying down
User :   it's a fairly constant sensation
Doctor :   have you ever felt such cramps before ?
User :   yes, when I get a period
User :   but I am definitely not due
Doctor :   your symptoms seem due to the effect of the medication
Doctor :   can u tell me the severity of the pain on a scale of 1-10
User :   should I wait for a call back? Is this a "bad" reaction? Scale of 1-10, maybe a 3 or 4, I'm not gonna go jogging or anything but it hasn't been bad enough to take an Advil
Doctor :   no
Doctor :   not usually it is a common side effect
Doctor :   it will wear off with time
User :   ok, that makes me feel way better. I am on the lowest dose and didn't want to rush to an urgent care if I can just wait till they call :) THANK YOU!!!!
Doctor :   you are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor